Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 2

All articles in this issue are freely accessible.

What is motivic measure?
Thomas C. Hales.
Bull. Amer. Math. Soc. 42 (2005), 119-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2133307
Continued fractions and modular functions
W. Duke.
Bull. Amer. Math. Soc. 42 (2005), 137-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2133308
The golden age of immersion theory in topology: 1959–1973. A mathematical survey from a historical perspective
David Spring.
Bull. Amer. Math. Soc. 42 (2005), 163-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2133309
What is known about unit cubes
Chuanming Zong.
Bull. Amer. Math. Soc. 42 (2005), 181-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2133310
Errata for “The Octonions”
.
Bull. Amer. Math. Soc. 42 (2005), 213-213
Abstract, references and article information
Full-text PDF Free Access

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Momentum maps and Hamiltonian reduction, by J.-P. Ortega and T. S. Ratiu.
Reviewer: Jedrzej Sniatycki
Bull. Amer. Math. Soc. 42 (2005), 215-223
Review information
Full-text PDF Free Access
Stochastic analysis, by Ichiro Shigekawa.
Reviewer: Rick Durrett
Bull. Amer. Math. Soc. 42 (2005), 225-227
Review information
Full-text PDF Free Access
On quaternions and octonions: Their geometry, arithmetic, and symmetry, by John H. Conway and Derek A. Smith.
Reviewer: John C. Baez
Bull. Amer. Math. Soc. 42 (2005), 229-243
Review information
Full-text PDF Free Access
Jürgen Moser, selected chapters in the calculus of variations, by Oliver Knill.
Reviewer: Victor Bangert
Bull. Amer. Math. Soc. 42 (2005), 245-249
Review information
Full-text PDF Free Access
Bergman spaces, by Peter Duren and Alex Schuster.
Reviewer: Richard Rochberg
Bull. Amer. Math. Soc. 42 (2005), 251-256
Review information
Full-text PDF Free Access
On some aspects of the theory of Anosov systems, by G. A. Margulis.
Reviewer: William Parry
Bull. Amer. Math. Soc. 42 (2005), 257-261
Review information
Full-text PDF Free Access